CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Monotone routing in multirate rearrangeable clos networks 期刊论文
JOURNAL OF PARALLEL AND DISTRIBUTED COMPUTING, 2001, 卷号: 61, 期号: 9, 页码: 1382-1388
Authors:  Hu, XD;  Jia, XH;  Du, DZ;  Hwang, FK
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Optimal consecutive-k-out-of-(2k+1): G cycle 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2001, 卷号: 19, 期号: 1, 页码: 51-60
Authors:  Du, DZ;  Hwang, FK;  Jung, Y;  Ngo, HQ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
invariant optimal assignment  consecutive-k-out-of-n  G cycle  
Interconnecting highways 期刊论文
SIAM JOURNAL ON DISCRETE MATHEMATICS, 1999, 卷号: 12, 期号: 2, 页码: 252-261
Authors:  Du, DZ;  Hwang, FK;  Xue, GL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
interconnecting networks  optimality conditions  Steiner trees  
Exact reliabilities of most reliable double-loop networks 期刊论文
NETWORKS, 1997, 卷号: 30, 期号: 2, 页码: 81-90
Authors:  Hwang, FK;  Wright, PE;  Hu, XD
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
COMPETITIVE GROUP-TESTING 期刊论文
DISCRETE APPLIED MATHEMATICS, 1993, 卷号: 45, 期号: 3, 页码: 221-232
Authors:  DU, DZ;  HWANG, FK
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
REDUCING THE STEINER PROBLEM IN A NORMED SPACE 期刊论文
SIAM JOURNAL ON COMPUTING, 1992, 卷号: 21, 期号: 6, 页码: 1001-1007
Authors:  DU, DZ;  HWANG, FK
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
STEINER TREE  MINKOWSKI SPACE  NORMED SPACE  
A PROOF OF THE GILBERT-POLLAK CONJECTURE ON THE STEINER RATIO 期刊论文
ALGORITHMICA, 1992, 卷号: 7, 期号: 2-3, 页码: 121-135
Authors:  DU, DZ;  HWANG, FK
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
STEINER TREES  SPANNING TREES  STEINER RATIO  CONVEXITY  HEXAGONAL TREES  
EXISTENCE OF SYMMETRIC SKEW BALANCED STARTERS FOR ODD PRIME POWERS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1988, 卷号: 104, 期号: 2, 页码: 660-667
Authors:  DU, DZ;  HWANG, FK
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30